# SDR FDEA202104090861

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 81,160 hours, 31,679 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Emergency Exit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSING 13000 FT IN DESCENT TO KRST, RECEIVED EICAS  ALERT  L WING SLIDE .   EMER DOORS  LIGHT ALSO  ILLUMINATED ON OVERHEAD PANEL. COMPLIED WITH QRH.  NO OTHER UNUSUAL INDICATIONS.   PERFORMED BITE TEST ON PROX BOX AND FOUND CODE 373  CONVERTS TO SENSOR S10373 REF B757 FIM 32-09-802  CLEANED THE GREASE FROM PROX SENSOR   REF B757 SWPM  20-20-00 PERFORMED TEST OF SLIDE COMPARMENT DOOR  SENSOR REF AMM 52-71-00-5 OPS CK GOOD EICAS MESSAGE  CLEARED AND EMER DOOS LIGHT WENT OUT A/C OK FOR  SERVICE
